Sufficient conditions for the existence of at least n or exactly n limit cycles for the Liénard differential systems

Xiudong Chen, Jaume Llibre, Zhifen Zhang

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

In this paper we study the limit cycles of the Liénard differential system of the form over(x, ̈) + f (x) over(x, ̇) + g (x) = 0, or its equivalent system over(x, ̇) = y - F (x), over(y, ̇) = - g (x). We provide sufficient conditions in order that the system exhibits at least n or exactly n limit cycles. © 2007 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)11-23
JournalJournal of Differential Equations
Volume242
DOIs
Publication statusPublished - 1 Nov 2007

Keywords

  • Limit cycles
  • Liénard polynomial vector fields
  • Liénard systems

Fingerprint Dive into the research topics of 'Sufficient conditions for the existence of at least n or exactly n limit cycles for the Liénard differential systems'. Together they form a unique fingerprint.

  • Cite this